Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had convulsion problem, fever. Given eptoin syrup and calphol syrup. Will she be okay?

Dear sir, my daughter 14 months old had convulsion problem when she gets fever when she was 7months she had affected on convulsion and 1 year old, we had given eptoin syrup for her 4 ml for one month and stopped as per doctor instruction, doctors told if she get fever to give her calphol syrup asweell, today she has got fever 98.5 fever what to do now
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello and welcome to health care magic. Thanks for your query.

Since your child is having tendency to develop convulsion during
fever episodes, it is very important to control her fever at present.

I would suggest you to give her calpol syrup along with cold water sponging

If fever persists inspite of above measures then you may have to
consult your doctor for further management ,to bring down fever as
well as to detect the foci of infection which is causing fever.

Wish you all the best
( Emergency consultant)
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor